# SDR VNAA9608001

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED STRIKING A LARGE BIRD DURING THE TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  OUT STATION MX INSPECTED THE AIRCRAFT FOR DAMAGE I.A.W. M.M.  05-10-00 , NO DEFECTS NOTED, THE AIRCRAFT WAS RETURNED TO SERVICE.
